View More View Less
  • 1 Suleyman Demirel University Department of Mathematics Isparta 32260 Turkey
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We introduce linear Sperner families and lattices, and provide some open problems.

  • Björner, A. and Wachs, M. , Shellable nonpure complexes and posets. I, Transactions of AMS , Vol. 348 , No: 4 (1996), 1299–1327. MR 96i :06008

    Wachs M. , 'Shellable nonpure complexes and posets. I ' (1996 ) 348 Transactions of AMS : 1299 -1327.

    • Search Google Scholar
  • Cameron, P. , Combinatorics: Topics, Techniques and Algorithms , Cambridge University Press, 1996. MR 95j :05002

  • Civan, Y. and Yalçin, E. , Linear colorings of simplicial complexes and collapsing, J. of Combin. Theory, Series A , Vol. 114 (2007), 1315–1331. MR 2353125

    Yalçin E. , '' (2007 ) 114 Linear colorings of simplicial complexes and collapsing, J. of Combin. Theory, Series A : 1315 -1331.

  • Stanley, R. , Enumerative Combinatorics, Vol. 1 , Cambridge University Press, 1997. MR 98a :05001

  • Stanley, R. , Combinatorics and Commutative Algebra , Birkhäuser, 1996. MR 98h :05001

  • Balbes, R. , On counting Sperner families, Journal of Combinatorial Theory, Series A , 27 (1979), 1–9. MR 81b :05010

    Balbes R. , 'On counting Sperner families ' (1979 ) 27 Journal of Combinatorial Theory, Series A : 1 -9.

    • Search Google Scholar

The author instruction is available in PDF.

Please, download the file from HERE

Manuscript submission: HERE

 

  • Impact Factor (2019): 0.486
  • Scimago Journal Rank (2019): 0.234
  • SJR Hirsch-Index (2019): 23
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.309
  • Scimago Journal Rank (2018): 0.253
  • SJR Hirsch-Index (2018): 21
  • SJR Quartile Score (2018): Q3 Mathematics (miscellaneous)

Language: English, French, German

Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Mathematical Reviews
  • Referativnyi Zhurnal/li>
  • Research Alert
  • Science Citation Index Expanded (SciSearch)/li>
  • SCOPUS
  • The ISI Alerting Services

 

Subscribers can access the electronic version of every printed article.

Senior editors

Editor(s)-in-Chief: Pálfy Péter Pál

Managing Editor(s): Sági, Gábor

Editorial Board

  • Biró, András (Number theory)
  • Csáki, Endre (Probability theory and stochastic processes, Statistics)
  • Domokos, Mátyás (Algebra (Ring theory, Invariant theory))
  • Győri, Ervin (Graph and hypergraph theory, Extremal combinatorics, Designs and configurations)
  • O. H. Katona, Gyula (Combinatorics)
  • Márki, László (Algebra (Semigroup theory, Category theory, Ring theory))
  • Némethi, András (Algebraic geometry, Analytic spaces, Analysis on manifolds)
  • Pach, János (Combinatorics, Discrete and computational geometry)
  • Rásonyi, Miklós (Probability theory and stochastic processes, Financial mathematics)
  • Révész, Szilárd Gy. (Analysis (Approximation theory, Potential theory, Harmonic analysis, Functional analysis))
  • Ruzsa, Imre Z. (Number theory)
  • Soukup, Lajos (General topology, Set theory, Model theory, Algebraic logic, Measure and integration)
  • Stipsicz, András (Low dimensional topology and knot theory, Manifolds and cell complexes, Differential topology)
  • Szász, Domokos (Dynamical systems and ergodic theory, Mechanics of particles and systems)
  • Tóth, Géza (Combinatorial geometry)

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu